# SDR AALA201612059006

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 458AS10708
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED MID CABIN EMERGENCY LIGHT CABLE 706WL.  REPLACED CONNECTOR BACKSHELL.
